Please use this identifier to cite or link to this item:
Title: Four authors reply [2]
Authors: Alder, N
Rushton, L
Sutton, AJ
Jones, DR
First Published: Jun-2007
Citation: AMERICAN JOURNAL OF EPIDEMIOLOGY, 2007, 166 (2), pp. 236-236
DOI Link: 10.1093/aje/kwm118
ISSN: 0002-9262
eISSN: 1476-6256
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.